MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.The occluded target lesion was located in the mildly tortuous proximal anterior tibial artery.A savion flx guidewire was advanced for treatment.However, it was noted that the tip of wire came off inside the patient body.The lesion was already occluded so the physician decided just to leave it and treat the peroneal artery.The procedure was completed with a non boston scientific device.There were no patient complications reported.The patient was fine and fully recovered.
 
Additional Manufacturer Narrative
Device evaluated by mfr: unit returned in a generic plastic bag.The unit returned has the tip damaged, as part of overall visual revision.The returned device matches with upn and lot provided by the customer.The returned guidewire had the distal tip portion with polymer detached.The end distal tip was found bent.No other issues were found.The device was measured in three sections (distal - medium - proximal) which confirmed that was within specification.
 
Event or Problem Description

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12553836
Report Number2134265-2021-11752
Device Sequence Number19078399
Product Code DQX
UDI-Device Identifier08714729978817
UDI-Public08714729978817
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0027564155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight77